Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Asked for Male | 33 Years

I am from Bangladesh, i want know about Hiv treatment cost. How long need to stay there.

Answered by Mitali Pawar

The cost of HIV treatment and the duration of stay for treatment in Bangladesh can vary based on factors like the specific treatment regimen, healthcare facilities, and individual health. To get accurate information check out our blog HIV treatment and its cost in India.

was this conversation helpful?

Questions & Answers on "General Physicians" (1093)

ears are blocked and my tinnitus is worse

Female | 27

I would suggest ENT specialist visit if you are suffering from blocked ears and severely hearing tinnitus. These hints could be signals of underlying problems like earwax overgrowth, ear infection, ear disorder, or hearing loss. One should get a proper diagnosis from his or her doctor to avoid developing into a more severe disease and to ensure proper treatment for it.

Answered on 23rd May '24

Read answer

Neromat 500mcg for vitamin b12 deficiency how many times I have to take

Female | 63

B12 is key for e­nergy. Without enough, fatigue hits. Tingling limbs signal trouble­. Poor diet or absorption issues cause low le­vels. Neromat 500mcg provides B12. Take­ one daily for weeks or months if your doctor says so. This can help restore he­althy B12 status. 

Answered on 23rd May '24

Read answer

I need a good hospital to do a check up

Male | 53

Where are u located ?

Answered on 20th July '24

Read answer

13 years ago I was affected with HCV but after treatment I was cured and my PCR is Negative till now. But when I go for Visa Medical they rejected my visa immediately because antibodies are always positive in my Blood Elisa

Male | 29

People who have had a HCV infection can have Elisa positive antibodies even when they have been successfully treated as PCR tests have a negative result. It is advisable to consult specialist for infectious diseases.

Answered on 23rd May '24

Read answer

Sir myself Imtiaz Ali My problem is fever with flu ???? for 18 days Mujh saans Lene me problem hy Aur heart rate fast ho jata hy. Thakawat bht ziada Hoti hy. Koi medicine batain

Male | 33

It seems you are experiencing prolonged fever, flu symptoms, difficulty in breathing, and a fast heart rate, along with extreme fatigue. These could be signs of a serious underlying condition, so it's essential not to delay. Please visit a physician or an internal medicine specialist as soon as possible for a proper diagnosis and treatment. Self-medication can be harmful in such cases.

Answered on 20th Aug '24

Read answer

Hi, I had scarlet fever and stoped taking antibiotics a week ago, now I am sick again. I have a fever and pain in my throat when i swallow. Could it be that my scarlet fever came back after a week?

Female | 17

You might have a throat infe­ction after scarlet feve­r. Fever and throat pain come from bacte­ria causing a new infection. Not scarlet fe­ver again, but a different one­. Drink fluids, rest well, and use throat loze­nges for pain relief. Se­e a doctor if symptoms persist or worsen. 

Answered on 26th June '24

Read answer

Sir muje 4 5 months se aur har week me 3 4 tym se aik to moove ke upper wally part me bohat ziyada khujli aati hai aur ussi ke saat Aisa lagta hai Jesse muje nasal huwa ho aur phr nose me b khujli aati hai aur kasmas kam muje 15 chenke aati hai us tym aur eyes me b khujli aati hai muje ye mere symptoms hai.

Male | 27

The symptoms you're experiencing may be due to allergies or environmental factors. Allergies can trigger these symptoms. Treatment options may include over-the-counter antihistamines, avoiding allergens when possible and please consult your doctor for diagnosis.

Answered on 23rd May '24

Read answer

Can I do 40 days fasting having hypothyroidism and schizophrenia. I'm 71kg and 161.5 CM height

Female | 32

Fasting for an extended period of40 days can be challenging and may not be advisable for those with certain medical conditions like hypothyroidism and schizophrenia..Both of these conditions may require specific dietary considerations, medications, and careful management. Fasting for an extended period could potentially impact your health negatively, especially if you have any medical conditions.

Answered on 23rd May '24

Read answer

How long are you contagious after starting antibiotics

Male | 28

Taking the entire prescribed dosage of antibiotics by your doctor is as important as finishing the course. If you suspect symptoms of disease, more appropriate to visit the clinic of internal medicine or an ID specialist to deduce the exact cause and the treatment to be administered.

Answered on 23rd May '24

Read answer

Hi Dr, I have worry about STD but I got my prophylaxis Injection

Male | 26

Hi, it's great to hear that you have taken precautionary measures. However, it's important to remember that prophylaxis injections are not 100% effective and do not protect against all types of STDs. If you are experiencing any symptoms or have concerns about your sexual health, it's important to visit a specialist in sexual health for further evaluation and tests.

Answered on 23rd May '24

Read answer

I have shoulder pain an ac joint separation and an ongoing flu thats now 3 months and my body aches a lot and im under a lot of pain ....been losing a lot of weighy recently and i havent changed my diet

Male | 25

AC Joint Separation could contribute to shoulder discomfort, However, the Prolonged Flu and persistent body aches for three months require Urgent Medical Attention. Rapid weight loss without Dietary changes is Concerning and may indicate an Underlying Issue. a thorough Examination It's crucial to Address these issues Comprehensively to determine the Appropriate Course of action for your overall Well-being.

Answered on 23rd May '24

Read answer

I have been experiencing dizziness, loss of appetite on certain foods, frequent urination and stomach growth. What can be the cause of this?

Female | 23

there are several potential causes for the symptoms you're describing, including hormonal changes, gastrointestinal issues, or urinary tract problems. It's crucial to consult with a healthcare professional for a thorough evaluation. They may recommend tests to determine the underlying cause and provide appropriate treatment. Don't hesitate to seek medical advice to address your concerns and receive proper care.

Answered on 23rd May '24

Read answer

Hey ive been diagnosed with low iron around a month ago, I’ve been taking iron supplements once a day as suggested by the dr, I have had some time off work as it’s been affecting my ability to do my job, I felt as though I got to a point where I could return to work so I went back Monday and I was okay but come Tuesday I felt really wobbly, dizzy out of breath and just awful, it’s quite a physically demanding job where I’m up and down stairs, ladders, carrying heavy paint, using paint machines, its really affecting my mental health, I’m worried about my financial situation if I lose my job (my employer has mentioned it’s a possibility) I’m worried about my ability to return to work and how it’s affecting not only myself but everyone around me.

Female | 25

 It seems like your persistent iron deficiency anemia is still troublesome. Low iron levels can cause symptoms like weakness, dizziness, and shortness of breath, especially during physical activities. This can affect your work and mental health. Please consult your doctor if symptoms continue, as there may be issues with iron absorption or another underlying condition.

Answered on 23rd May '24

Read answer

Hi, I am just a little scared about my high exposure to toluene vapours as I accidentally inhaled it while working with my artworks. Although I don't feel any symptoms. What precautionary measure should I take now?

Male | 31

Toluene may damage specific organ systems such as the nervous system, liver and renal system. The most appropriate measure is to refer a patient to a pulmonologist or a toxicologist for comprehensive assessment and treatment. 

Answered on 23rd May '24

Read answer

I feel dizziness and nausea followed by small burning sensation in chest and small pain

Male | 25

Feeling dizzy, nauseous with a little­ burn in your chest, and some pain might mean you have­ acid reflux. This happens when your stomach acid goe­s back up into your food pipe. Eat small meals, avoid spicy foods, and don't lie down right afte­r eating. Also, try not to eat too close to be­dtime. Drink water and eat slowly. 

Answered on 23rd May '24

Read answer

Related Blogs

Consult

Cost Of Related Treatments In Country

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

Top General Physicians Hospitals in Other Cities

  1. Home >
  2. Questions >
  3. I am from Bangladesh, i want know about Hiv treatment cost. ...